# SDR FDEA202202090255

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757236
- Aircraft serial: 27238
- Aircraft time: 63,638 hours, 26,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51312
- Condition: Corroded
- Location: Bs 365-377 Rbl45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CREW SEAT TRACK AT BARRIER WALL RBL 45, FWD END HAS CORROSION ALL THE   WAY THROUGH TACK AS MARKED. REPAIRED SEAT TRACK RBL 45 STA 365 TO 377 PER EA # F-5310-T0366490 P1, FUSELAGE-  MAINFRAME-COURIER AREA SEAT TRACK CORROSION-REPAIR, MAJOR REPAIR.
